King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10639

Title: The control of a permanent rotational motion and equilibrium position of a spacecraft
Authors: El-Gohary, Awad
Keywords: exponentially asymptotically stable
تاريخ النشر: 2000
Publisher: International Journal of Non-Linear Mechanics
Citation: Volume 35, Issue 6, November 2000, Pages 987-995
Abstract: This article has adopted an analytical method to obtain a non-linear control law to reach the exponential asymptotic stablity of the permanent rotational motion of a spacecraft. The control moments achieving this rotational motion are obtained. The control moments to establish exponential asymptotic stablity of the mentioned motion are obtained as non-linear functions of the phase coordinates of the spacecraft. The general solution of the equations of perturbed motion is derived. Furthermore, analysis and numerical simulation study of this solution are presented. For numerical examples the time needed for control is calculated. An equilibrium position of the spacecraft is proved to be exponentially asymptotically stable as a special case of the above-studied problem.
URI: http://hdl.handle.net/123456789/10639
يظهر في المجموعات:College of Science

:الملفات في هذا العنصر

ملف وصف حجمالنوع
49.docx12.05 kBMicrosoft Word XMLعرض\u0641تح

جميع جميع الابحاث محمية بموجب حقوق الطباعة، جميع الحقوق محفوظة.


البرمجيات DSpace حقوق المؤلف © 2002-2009 معهد ماساتشوستس للتكنولوجيا و Hewlet Packard - التغذية الراجعة